# SDR FDEA201308161926

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,300 hours, 21,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS R1 DOOR EXTERIOR SLIDE INOPERATIVE.   REPLACED LAMPS, OPS NORMAL, IAW AMM 33-51-06-2-1. OK FOR SERVICE.
